On suprema of metrizable vector topologies with trivial dual

Jerzy Kąkol

Czechoslovak Mathematical Journal (1986)

  • Volume: 36, Issue: 3, page 343-350
  • ISSN: 0011-4642

How to cite

top

Kąkol, Jerzy. "On suprema of metrizable vector topologies with trivial dual." Czechoslovak Mathematical Journal 36.3 (1986): 343-350. <http://eudml.org/doc/13586>.

@article{Kąkol1986,
author = {Kąkol, Jerzy},
journal = {Czechoslovak Mathematical Journal},
keywords = {F-space; metrizable topological vector space; locally bounded space; trivial dual; Baire topology},
language = {eng},
number = {3},
pages = {343-350},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On suprema of metrizable vector topologies with trivial dual},
url = {http://eudml.org/doc/13586},
volume = {36},
year = {1986},
}

TY - JOUR
AU - Kąkol, Jerzy
TI - On suprema of metrizable vector topologies with trivial dual
JO - Czechoslovak Mathematical Journal
PY - 1986
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 36
IS - 3
SP - 343
EP - 350
LA - eng
KW - F-space; metrizable topological vector space; locally bounded space; trivial dual; Baire topology
UR - http://eudml.org/doc/13586
ER -

References

top
  1. Burzyk J., Kliś C., Lipecki Z., On metrizable Abelian groups with a completeness-type property, Colloquium Math. 49 (1984) 33 - 39. (1984) Zbl0552.46001MR0774847
  2. Drewnowski L., Labuda I., Lipecki Z., 10.1007/BF01234381, Arch Math. (Basel), 37 (1981), 454-456. (1981) Zbl0491.46005MR0643288DOI10.1007/BF01234381
  3. Drewnowski L., 10.1016/0022-1236(77)90018-0, J. Funct. Anal. 26 (1977), 315--332. (1977) Zbl0366.46012MR0500065DOI10.1016/0022-1236(77)90018-0
  4. Drewnowski L., Quasi-complements in F-spaces, Studia Math. 77 (1984), 373-391. (1984) Zbl0552.46003MR0741453
  5. Kalton N. J., Shapiro S. H., Bases and basic sequences in F-spaces, Studia Math. 56 (1976), 47-61. (1976) Zbl0334.46008MR0420201
  6. Kalton N. J., 10.1017/S0017089500003463, Glasgow Math. J. 19 (1978), 103 - 108. (1978) Zbl0398.46002MR0493238DOI10.1017/S0017089500003463
  7. Kakol J., On bounded multiplier summable sequences in topological vector spaces, Math. Nachr. 125 (1986), 175- 178. (1986) Zbl0597.46007MR0847357
  8. Klee V. L., 10.1007/BF01900687, Arch Math. 7 (1956), 362-366. (1956) Zbl0074.09302MR0083686DOI10.1007/BF01900687
  9. Labuda I., Lipecki Z., 10.1007/BF01168388, Manuscripta Math. 38 (1982), 87-98. (1982) Zbl0496.46006MR0662771DOI10.1007/BF01168388
  10. Lipecki Z., On some dense subspaces in topological linear spaces, Studia Math. 77 (1984), 413-421. (1984) Zbl0552.46002MR0751762
  11. Peck N. T., 10.1007/BF01360848, Math. Ann. 161 (1965), 102-115. (1965) Zbl0134.10801MR0190696DOI10.1007/BF01360848
  12. Peck N. T., Porta H., 10.1007/BF01419578, Math. Ann. 199 (1972), 83-90. (199) Zbl0233.46006MR0326338DOI10.1007/BF01419578
  13. Peck N. T., Porta H., Linear topologies which are suprema of dual-less topologies, Studia Math. 37 (1973), 63-73. (1973) Zbl0255.46009MR0336278
  14. Singer I., Bases in Banach spaces, vol. II, Berlin-Heidelberg-New York 1981. (1981) Zbl0467.46020MR0610799

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.